Enbrel caused large red whelks on my breast and a painful knot on my knee that is still there after discontinuing four months ago.Muscle pain in my legs and arms developed and have also continued. I've had both my hips replaced and was doing well with them until I tried the enbrel. I now have pain in the tissue and ligaments and muscles surrounding the new hip joints. The psoriasis did improve a little but has come back with a vengeance. I had such high hopes that the enbrel would stop the progression of ankylosing spondalitis in my spine but I guess I'll only get worse. My doctor said we could try Humira but he didn't reccommend it for me. I pray for a cure. Has anyone else had the problems I've experenced?
I know that this is a very late response, but I just joined & took note of your question. First, how are you doing now? My Rheummie just put me on Orencia, which became available in injection form this past January. I, too was on Enbrel, which did not work very well, although I really didn't have any side effects. Nonetheless, my first tx with Orencia was yesterday, so I do not have any response report, but check into it. Unless, of course what you are taking now is effective. Be blessed!
- Enbrel Information for Consumers
- Enbrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Enbrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2010 • 4 answers
Hi I am a 42yr old female who is on humira &methotrexate for spondyloropathy and psoriatic athritis?
Posted 11 Jun 2013 • 2 answers
Posted 9 Sep 2015 • 0 answers
Posted 30 Nov 2016 • 1 answerFAQ by Drugs.com
Posted 2 days 21 hours ago • 0 answers